# SDR DALA2024070206703

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 61,497 hours, 27,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 DOOR 2R SLIDE LIGHT STAYS ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: 2R DOOR ARMING / DISARM AND GIRT BAR SLIDE LIGHT OPS NORMAL AFTER CLEARING DEBRIS FROM FLOOR AREA REF B757 AMM 52-11-20. (6025244)
